On regular extensions of measures.
Bachman, George ; Sultan, Alan
Pacific J. Math., Tome 91 (1980) no. 2, p. 389-395 / Harvested from Project Euclid
Publié le : 1980-05-14
Classification:  28C15,  54H99
@article{1102780460,
     author = {Bachman, George and Sultan, Alan},
     title = {On regular extensions of measures.},
     journal = {Pacific J. Math.},
     volume = {91},
     number = {2},
     year = {1980},
     pages = { 389-395},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102780460}
}
Bachman, George; Sultan, Alan. On regular extensions of measures.. Pacific J. Math., Tome 91 (1980) no. 2, pp.  389-395. http://gdmltest.u-ga.fr/item/1102780460/